# SDR AALA202004079004

- Difficulty date: April 6, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 57,411 hours, 23,892 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 404170
- Condition: Faulty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - SMOKE ODOR IN CABIN PASSING 12000 FEET; IT WAS A BURNING ELECTRICAL / BURNED POPCORN SMELL. ODOR PREVALENT IN ROWS 10-14 WITH A SLIGHT HAZE PRESENT. ACCOMPLISHED MCM 05-96-70 TO TROUBLESHOOT ODOR. FOUND FAULTY BALLAST FOR CEILING LIGHT AT ROW 18. REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-22-00, NO FURTHER ODORS NOTED.
